Glare, Starbursts, Double Vision (Day and Night) @ 16 Months Post LASIK. DC Area.
- Asked by Washington1500 in Washington, DC
- 2 years ago
Had LASIK 16mths ago and suffer from GASH & ghosting. Gets worse in low light but there's lots of glare during DAY (from headlights). Ghosting under normal lighting is also very noticeable when objects are place in front of a darker background. Also I have a constant foreign body sensation in one of my eyes. Doctor sees no problem!How could that be? He used WAVELIGHT Eye-Q; Ablation/ Optical/ Transition Zones of 9.00/7.00/1.00. Pupils size 7.5/8mm. Doctors in DC area who can help? Thanks!
Another opinion may be helpful
More details are required to answer your issue, but another opinion may be helpful. I would look for someone from the American Academy of Ophthalmology website. They can help you find a qualified specialist in your area.
Glare halos post after LASIK
First of all you need to have a punctal plug inserted in the punctum or outflow drain hole in the eye you have a foreign body sensation in. this will increase the thickness of your tear film and make you feel better, and can also actually make you see better as a secondary effect.
If that works to also help you see better, then just get a punctal plug in the other eye and you'll be fine!:)
If it only works w the comfort and not the vision, you may need to try a week or two of using a drop called alphagan at dusk or nighttime. This glaucoma drop has the side-effect of preventing your pupils from dilating at night, so if your symptoms get better on alphagan you know the cause is a treatment zone that didn't fully cover your pupil when it dilates at night.
If your night halos aren't so bad, then you can just use alphagan as needed, like when you're driving at night for a long time. If they're really bothersome, you may need to be retreated with a larger zone, and better-centered ablation, etc. it's hard for me to say specifically without reviewing your chart.
Recent LASIK Reviews
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.